| Model Number |
77263-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Skin Infection (4544); Swelling/ Edema (4577)
| Date of Event |
03/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
An adverse skin reaction was reported with wear of the abbott diabetes care (adc) device.The customer experienced symptoms described as swelling, redness, and "skin was hot".The customer had contact with a healthcare professional (hcp) who checked the customers vitals, marked the area to verify it did not grow, and prescribed antibiotics for treatment.There was no report of death or permanent impairment associated with this event.
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device; however, at this time product has not yet been received.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the lingo glucose biosensor.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor kits.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and sensor kit was reviewed and the dhrs showed the lingo glucose biosensor and sensor kit met specifications prior to release to distribution.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description